Ueber höhere räumliche Nullsysteme.


Mathematische Annalen (1886)

  • Volume: 28, page 277-283
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sturm. "Ueber höhere räumliche Nullsysteme.." Mathematische Annalen 28 (1886): 277-283. <http://eudml.org/doc/157252>.

author = {Sturm},
journal = {Mathematische Annalen},
pages = {277-283},
title = {Ueber höhere räumliche Nullsysteme.},
url = {http://eudml.org/doc/157252},
volume = {28},
year = {1886},

AU - Sturm
TI - Ueber höhere räumliche Nullsysteme.
JO - Mathematische Annalen
PY - 1886
VL - 28
SP - 277
EP - 283
UR - http://eudml.org/doc/157252
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.